# SDR DALA2016051003877

- Difficulty date: May 9, 2016
- Submitted: May 12, 2016
- Operation: Air carrier
- Aircraft: N397DA
- Make and model: Boeing 737832
- Aircraft serial: 30537
- Aircraft time: 45,970 hours, 22,703 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Worn
- Location: Bs 520
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION FOUND PASSENGER CABIN SEAT TRACK BS 520, LBL 45 HAS WEAR FROM SEAT. MAINTENANCE REMOVED DAMAGE AND REPAIRED SEAT TRACK IAW SRM 53-00-52, REPAIR 4.
